# SDR QMLA2012111712184

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 373 hours
- Engine: Allsn 250C47B
- Engine time: 373 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Oil
- Part time: 373 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE CHIP LIGHT ILLUMINATED.  DRAINED, FLUSHED, CHANGED FILTER, GROUND RUN COMPLETE, NO CHIPS DETECTED.
